# SDR HYIA20170828008

- Difficulty date: March 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 32,803 hours, 16,773 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 52920299
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 11,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THREE CRACKS WERE FOUND ON THE LT OUTBOARD NACELLE FITTING. THESE CRACKS WERE DISCOVERED ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACKS MEASURED .088, .097, AND .155 IN LENGTH.
